# SDR UIEA2025040400444

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 98,778 hours, 22,645 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LH WING THE FUEL BOOST PUMP LH FWD, TEST OPERATIONAL NOT SATISFACTORY. LT FWD BOOST PUMP LIGHT IN PANEL "P5" WAS INSTALLED CORRECTLY. IAW SWPM 20-84, REV 88, DATE 15-FEB-2025. TEST RESULT SATISFACTORY.
